MAUDE Adverse Event Report: HAEMONETICS CORPORATION 2 UNIT RED CELL SET W/RC2H FIL

HAEMONETICS CORPORATION 2 UNIT RED CELL SET W/RC2H FIL
Model Number 0832F-00
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021, haemonetics manufacturing performed a visual inspection of the returned sample and it was confirmed that the configuration of the unit is correct (all components are correctly assembled).Kinks were found throughout the all tubing however, since the returned sample was received with the tubing's coiled, it is not possible to confirm if these kinks were generated due to the way the sample was returned or for other reason.A visual evaluation was conducted and it was found that the 6 filter holes are not blocked.Both sides of the filter were checked and there are no traces of solvent on either side.The media is damaged with one hole close to the outlet.
 
Event or Problem Description
On (b)(6) 2021, haemonetics was notified of weight changing too slowly in rbc transfer, weight changing to slowly in plasma return, air detected at blad alarms during return and possible rbc spill during draw alarms utilizing a 2 unit red cell set.

Brand Name
2 UNIT RED CELL SET W/RC2H FIL
Common Device Name
2 UNIT RED CELL SET W/RC2H FIL
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12711245
Report Number1219343-2021-00136
Device Sequence Number13813627
Product Code GKT
UDI-Device Identifier10812747013512
UDI-Public(01)10812747013512(17)240303(10)0321042
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK060023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Model Number0832F-00
Device Lot Number0321042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1